# SDR SWAA2022040485019

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221BF HAS DELAMINATION AND BROKEN INSERTS / REPLACED FLOOR PANEL 221BF DUE TO DELAMINATION AND BROKEN INSERTS. FLOOR PANEL 221BF WILL BE INSTALLED ON NRC T986172. PER SRM 51-10-02-0G-0 PARAGRAPH 9
